# SDR 07FDEA02539

- Difficulty date: July 20, 2007
- Submitted: July 20, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 652241919
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WW ABOVE UPLOCK TORQUE TUBE, STR 18 HAS CORROSION ON UPPER SURFACE   BETWEEN STA 930 AND 940.  REMOVED CORROSION AT LT W/W, STR 18 ON UPPER SURFACE BETWEEN STA 930 TO 940.  FOUND OUT OF LIMITS IAW B727 SRM 53-10-1 PG 2A.  CUTOUT DAMAGED AREA.  FABRICATED REPAIR DOUBLER AND FILLER IAW B727 SRM 51-40-2 PG 1.  TREATED, PRIMED AND INSTALLED REPAIR DOUBLER IAW B727SRM 51-10-2, 51-40-2 51-30-2.
